# SDR VTZA97498

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41026
- Engine: Garrtt TPE33114
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Req'D Service
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 6302 - IAD-BOS - DURING TAXI, THE CREW EXPERIENCED A DISCREPANCY WITH THE LEFT OIL PRESSURE GAUGE FLUCTUATING.  THE AIRCRAFT RETURNED TO THE GATE WHERE THE MX TECHNICIANS WERE DISPATCHED TO TROUBLESHOOT THE DISCREPANCY.  MX SERVICED THE OIL ON THE LEFT ENGINE AND PERFORMED ENGINE RUNS IAW THE PROCEDURS AS OUTLINED IN THE MM.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
